# SDR UPS06548757

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

TOP OF DESCENT DESCENDING THRU VISIBLE MOISTURE SELECTED ENGINE ANTI-ICE STRONG FUMES IN THE COCKPIT.  L PACK OFF R PACK ON, NO SMOKE VISIBLE. EMERGENCY DECLARED.  RAN ENGINE FOR OVER 30 MIN, RAN PACKS, RAN ENGINE ANTI-ICE NO FUMES OR ODORS NOTED IAW M/M 21-00-01-2 AND FILM 21-00-01 FIG 101.
